# SDR QXEA200700828

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 9,571 hours, 9,018 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007008
- Part serial: 00121570
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,474 hours, 1,349 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SJC FLIGHT NR 2406: POWER PLANT MESSAGE ON ED DURING PUSHBACK AND TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE FADEC IAW Q400 AMM TASK 73-21-01-000-801 AND 73-21-01-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
